# SDR WX0A070443

- Difficulty date: October 22, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 39258122
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4 FOUND NR 5 SEAT TRACK SUPPORT CASTING CRACKED AT STA 927, JUST ABOVE FUEL TANK.  REPLACED SUPPORT CASTING MPN 3925812.2 PER SRM 51-01, REF E58 6446902 ADDRESSED AS REQUIRED.
